Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 346, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the local regularity of solutions in linear viscoelasticity of several space dimensions
Jong Uhn Kim.
Trans. Amer. Math. Soc. 346 (1994), 359-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1270666
On the theory of internal waves of permanent form in fluids of great depth
C. J. Amick.
Trans. Amer. Math. Soc. 346 (1994), 399-419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1145726
First- and second-order necessary conditions for control problems with constraints
Zsolt Páles and Vera Zeidan.
Trans. Amer. Math. Soc. 346 (1994), 421-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1270667
Porous sets and null sets for elliptic harmonic measures
Jang-Mei Wu.
Trans. Amer. Math. Soc. 346 (1994), 455-473
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260206
An elliptic regularity coefficient estimate for a problem arising from a frequency domain treatment of waves
Xiaobing Feng and Dongwoo Sheen.
Trans. Amer. Math. Soc. 346 (1994), 475-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1282886
$L^{p}$-boundedness of pseudo-differential operators of class $S_{0,0}$
I. L. Hwang and R. B. Lee.
Trans. Amer. Math. Soc. 346 (1994), 489-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264147
Generalization of the Whitney-Mahowald theorem
Bang He Li.
Trans. Amer. Math. Soc. 346 (1994), 511-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273536
Global oscillatory waves for second order quasilinear wave equations
Paul Godin.
Trans. Amer. Math. Soc. 346 (1994), 523-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1270662
Algebras associated to the Young-Fibonacci lattice
Soichi Okada.
Trans. Amer. Math. Soc. 346 (1994), 549-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273538
Modular Schur functions
Grant Walker.
Trans. Amer. Math. Soc. 346 (1994), 569-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273543
Upper bound for distortion of capacity under conformal mapping
Robert E. Thurman.
Trans. Amer. Math. Soc. 346 (1994), 605-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1270669
The nilpotency class of finite groups of exponent $p$
Michael Vaughan-Lee.
Trans. Amer. Math. Soc. 346 (1994), 617-640
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264152
Geometric invariants for Seifert fibred $3$-manifolds
Ming Qing Ouyang.
Trans. Amer. Math. Soc. 346 (1994), 641-659
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257644
BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline∂$-estimates
Huiping Li and Daniel H. Luecking.
Trans. Amer. Math. Soc. 346 (1994), 661-691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273537
The Mackey obstruction and the coadjoint orbits
Zongyi Li.
Trans. Amer. Math. Soc. 346 (1994), 693-705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1276935
On square-preserving isometries of convolution algebras
Sadahiro Saeki.
Trans. Amer. Math. Soc. 346 (1994), 707-718
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1276936
Nonproduct type analytic TUHF algebras
Belisario A. Ventura.
Trans. Amer. Math. Soc. 346 (1994), 719-738
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1282898